Affordable Access

Publisher Website

On multimeron solutions of the classical Yang-Mills equation

Authors
Journal
Physics Letters B
0370-2693
Publisher
Elsevier
Publication Date
Volume
91
Issue
2
Identifiers
DOI: 10.1016/0370-2693(80)90439-6

Abstract

Abstract The double-meron solution and the solution indicated by Protogenov [1] of the SU(2) Yang-Mills equation in four-dimensional euclidean space are generalised. It is noted that the double-meron solution has an analogous solution in Minkowski space which has a finite energy integral.

There are no comments yet on this publication. Be the first to share your thoughts.